MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT311415
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Abdominal Pain (1685); Ruptured Aneurysm (4436)
Date of Event 04/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported to gore: on (b)(6) 2020, the patient presented with an abdominal aortic aneurysm and underwent treatment utilizing three gore® excluder® aaa endoprostheses.The patient tolerated the procedure.On (b)(6) 2022, the patient presented emergently with a proximal type 1a endoleak that resulted in a vessel rupture.The physician explanted the three aaa devices and the rupture was repaired surgically.The endoprostheses were discarded at the facility.The patient tolerated the procedure.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
liam schultz
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key14380965
Report Number3007284313-2022-01908
Device Sequence Number6714864
Product Code MIH
UDI-Device Identifier00733132619085
UDI-Public00733132619085
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/24/2021
Device Model NumberRLT311415
Device Catalogue NumberRLT311415
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2022
Supplement Date Received by Manufacturer04/14/2022
Initial Report FDA Received Date05/12/2022
Supplement Report FDA Received Date06/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/25/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient Age86 YR
Patient SexMale